# SDR CA140714014

- Difficulty date: July 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 24,741 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON DEPARTURE CLIMBING THROUGH 7,000FT A BURNING ODOR WAS NOTICED THROUGH-OUT THE CABIN AND FLIGHT-DECK FOR ABOUT 5 SECONDS. ODOR WAS RECOGNIZED AGAIN AFTER TOUCH-DOWN FOR 5-10 SECONDS. IT WAS PERCEIVED AS A DOUBLE PACK FAILURE ON ARRIVAL AT THE GATE.  NR 1 PACK ACM REPLACED IAW AMM 21-51-05PB401. FUNCTIONAL CHECK CARRIED OUT OK FOR SERVICE.
